Alert archive / Michigan / Small Craft Advisories in 2017

Small Craft Advisory 64, NWS Gaylord, MI

July 23, 2017

NWS Gaylord, MI issued this small craft advisory at Jul 23, 2017, 4:21 AM EDT. It took effect at Jul 23, 2017, 8:00 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jul 23, 2017, 4:21 AM EDT (08:21 UTC)
In effect from
Jul 23, 2017, 8:00 PM EDT
Expired
Jul 24, 2017, 8:00 PM EDT
In force
24 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

778 
WHUS73 KAPX 230821
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
421 AM EDT SUN JUL 23 2017

LHZ348-349-231630-
/O.NEW.KAPX.SC.Y.0064.170724T0400Z-170724T1500Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
421 AM EDT SUN JUL 23 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM EDT
MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
6 follow-up statements
839 
WHUS73 KAPX 231407
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1007 AM EDT SUN JUL 23 2017

LHZ348-349-232215-
/O.CON.KAPX.SC.Y.0064.170724T0400Z-170724T1500Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
1007 AM EDT SUN JUL 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 11 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
11 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
268 
WHUS73 KAPX 231936
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
336 PM EDT SUN JUL 23 2017

LHZ345>347-LMZ341-342-LSZ322-240345-
/O.EXB.KAPX.SC.Y.0064.170724T0000Z-170724T1200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
336 PM EDT SUN JUL 23 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT
MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-240345-
/O.CON.KAPX.SC.Y.0064.170724T0400Z-170724T1500Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
336 PM EDT SUN JUL 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 11 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
11 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
027 
WHUS73 KAPX 240245
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1045 PM EDT SUN JUL 23 2017

LMZ323-344>346-241045-
/O.EXB.KAPX.SC.Y.0064.000000T0000Z-170724T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1045 PM EDT SUN JUL 23 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-346-LMZ341-LSZ322-240900-
/O.EXT.KAPX.SC.Y.0064.000000T0000Z-170724T0900Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1045 PM EDT SUN JUL 23 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-LMZ342-241045-
/O.EXT.KAPX.SC.Y.0064.000000T0000Z-170724T1600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1045 PM EDT SUN JUL 23 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-241045-
/O.EXT.KAPX.SC.Y.0064.170724T0245Z-170724T2100Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
1045 PM EDT SUN JUL 23 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
056 
WHUS73 KAPX 240745
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
345 AM EDT MON JUL 24 2017

LHZ345-346-LMZ341-LSZ322-240845-
/O.CAN.KAPX.SC.Y.0064.000000T0000Z-170724T0900Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
345 AM EDT MON JUL 24 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ347-LMZ342-241600-
/O.CON.KAPX.SC.Y.0064.000000T0000Z-170724T1600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
345 AM EDT MON JUL 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-LMZ323-344>346-241600-
/O.CON.KAPX.SC.Y.0064.000000T0000Z-170724T2100Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
345 AM EDT MON JUL 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
448 
WHUS73 KAPX 241410
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1010 AM EDT MON JUL 24 2017

LHZ347-LMZ342-241600-
/O.CON.KAPX.SC.Y.0064.000000T0000Z-170724T1600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1010 AM EDT MON JUL 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-LMZ323-344>346-242100-
/O.CON.KAPX.SC.Y.0064.000000T0000Z-170724T2100Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1010 AM EDT MON JUL 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$
234 
WHUS73 KAPX 241944
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
344 PM EDT MON JUL 24 2017

LMZ323-344>346-242045-
/O.CAN.KAPX.SC.Y.0064.000000T0000Z-170724T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
344 PM EDT MON JUL 24 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ348-349-250000-
/O.EXT.KAPX.SC.Y.0064.000000T0000Z-170725T0000Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
344 PM EDT MON JUL 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Jul 23, 3:31 AM EDT, 50 minutes earlier.

Area forecast discussion, Jul 23, 3:31 AM EDT, 50 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
331 AM EDT Sun Jul 23 2017

.NEAR TERM...(Today through Tonight)
Issued at 327 AM EDT Sun Jul 23 2017

...Thunderstorm chances today...possible severe...

High Impact Weather Potential...Marginal chance of severe storms
with a slight risk along and south of M-55.

Pattern Synopsis/Forecast...Overnight satellite/upper air/surface
analysis reveals suppressed heights and a baroclinic zone across
the Great Lakes through New England with a pronounced short wave
advancing southeastward through western upper Michigan.
Substantial heat/instability is suppressed from the Ohio Valley
southward...but there is a tongue of instability that stretches up
into the western Great Lakes through Wisconsin...ahead of
developing surface low associated with the incoming wave. Several
pockets of showers/storms are underway ahead and underneath the
short wave...most notably one line of showers/sub-severe storms
crossing the southwestern part of CWA early this morning and
additional showers/storms in parts of eastern Lake Superior.

Mid level short wave and primary QG-forcing for ascent will cross
northern Michigan through the course of the day and into the
eastern lakes region tonight. Attending elongated surface low and
tongue of instability slides southeastward across lower Michigan
through the course of the day...providing some additional low
level convergence for ascent.

Primary Forecast Concerns...Severe storm possibilities today.

Forecast PoP timing/coverage remains a bit nebulous with this
system but will likely be largely tied to the daytime heating
cycle along with help from inland terrain and low level
convergence axis that follows the surface low. May also see some
earlier showers/storms expand out of eastern Lake Superior into
eastern upper Michigan and parts of northern lower Michigan this
morning owing to increasing QG-forcing for ascent ahead of the
short wave. In any event...will keep with the idea of highest pops
this afternoon/early evening during peak heating and with arrival
of slightly cooler air aloft...and again across eastern upper and
northeast lower Michigan aided by terrain and inland convergence.

Severe weather possibilities...better instability will be had
across northern lower Michigan and particularly across the SE part
of the CWA where forecast soundings suggest MLCAPE values in
excess of 1500 J/KG during peak heating...along with modest 0-6 KM
bulk shear values in excess of 30 knots. Enough for a slight risk
for severe provided we get the needed heating.

&&

.SHORT TERM...(Monday through Tuesday)
Issued at 327 AM EDT Sun Jul 23 2017

...High pressure...

High Impact Weather Potential...none

Pattern Synopsis/Forecast...High pressure builds into the region
and squashes all convection through the 48 hour period. This
should produce mostly sunny skies through the period as well as
temperatures recovering from below normal (Sunday and Monday) to
normal (Tuesday). This could cause some issues fire weather-wise
as the relative humidity looks to fall to around 40% on the models
for Tuesday afternoon. The only time there could be some
precipitation would be between 09z and 12z/Wed (Tuesday night).
Rain showers may get into E Upper as the cold front moves into the
Upper Great Lakes.

Primary Forecast concerns...With high pressure, you'd think that
there'd be any concerns, but... The problem would be with the dry
air aloft, there is a possibility that if we can mix deep enough,
we could end up below 30% relative humidity on Tuesday afternoon.
At this point, the probability would be about 10%, so will
continue to evaluate it from day to day, but not something to
discount.

&&

.LONG TERM...(Tuesday night through Saturday)
Issued at 327 AM EDT Sun Jul 23 2017

...High pressure looks to dominate the next week...

High Impact Weather Potential...Thunderstorms Wednesday. Elevated
fire weather conditions possible for Friday and Saturday, but that
is probably a low chance probability.

Extended (Wednesday through Saturday)...The majority of the last
half of the week will be dominated by high pressure and temperatures
around normal. There are only a few things that we will have to
worry about in the days to come. Wednesday, a cold front moves into
the forecast area and moves across it through the day. This will
kick off showers and thunderstorms as it moves across the region. It
does look like we will have instability, lift and shear, so we will
have to keep an eye on that as well. The other thing to watch is
that as we head into the weekend, Friday and Saturday have the
potential to be dry enough that we could have elevated fire danger.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1124 PM EDT Sat Jul 22 2017

MVFR CIGS have already begun to redevelop/expand back over more of
nrn lower Michigan in the hours after sunset. This process is
likely to keep going through the night, although it'll probably
be tempered by increasing clouds out ahead of a potent disturbance
aloft and sfc low pressure tracking our way from nrn MN. This
feature will also result in a few potential periods of showers and
storms over the TAF period. The first will be across NW lower
overnight, with APN getting in on the act Sunday morning, and all
airports possibly seeing some afternoon showers and storms (if we
can see sun/destabilize). The sfc low slides east of us later
Sunday, with cooler and moist air resulting in higher confidence
for MVFR CIGS spreading southward through the day. Rain chances
taper off from west to east through Sunday night.

Winds will remain light and variable tonight, then after passage
of the sfc low tomorrow, the pressure gradient tightens and will
result in some gustiness.

&&

.MARINE...
Issued at 327 AM EDT Sun Jul 23 2017

Sustained winds remain largely 15 knots or less through Monday
with waves under 4 feet. Thus no marine headlines anticipated.
Stronger winds/higher waves likely to impact parts of Lake Huron
later today through Monday morning with winds becoming
northeasterly.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...BA
SHORT TERM...JL
LONG TERM...JL
AVIATION...SD
MARINE...BA
Hazardous weather outlook, Jul 23, 3:38 AM EDT, 43 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
338 AM EDT Sun Jul 23 2017

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-241000-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa-
Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim-
Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-
Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-
Gladwin-Arenac-
338 AM EDT Sun Jul 23 2017

This hazardous weather outlook is for northern Lower Michigan...
eastern Upper Michigan...and adjacent nearshore waters of Lake
Michigan...Lake Huron and Lake Superior.

.DAY ONE...Today and tonight.

Thunderstorms are possible across the outlook area through this
evening. There is a risk for severe storms during the afternoon
and early evening with the greatest chance south of M-72 toward
Saginaw Bay. Large hail and damaging winds are the primary threats
with any storms that develop.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms are again possible Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord

Twitter:  twitter.com/nwsgaylord

&&

For more information visit http://weather.gov/gaylord.

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 11:43 AM EDTSpecial Weather StatementAPXChippewa, Mackinac2 hr
Jul 23, 4:11 PM EDTSpecial Marine WarningAPX94 min
Jul 23, 5:30 PM EDTSpecial Marine WarningAPX60 min

Nearby

Small Craft Advisories in Michigan, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.